# SDR MASA200600697

- Difficulty date: March 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 7,421 hours, 5,547 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5045 CLT - STAB FAULT STATUS MESSAGE REPORTED BY THE CREW.  CREW PERFORMED THE SPOST PROCEDURE WITH MX CONTROL.  OP'S CHECK GOOD.
